# SDR IPXA2019010337490

- Difficulty date: December 31, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,120 hours, 11,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR L1 DOOR ELEC DRIVE MOTOR REMOVED FROM DRIVE BRACKET ASSY SHOWS SIGNS OF SPLINE WEAR. REPLACED L1 DOOR ELEC ACTUATOR IAW AMM 52-11-01 OPS TEST GOOD EFF SOURCE REF IPC 52-11-05-05-525.
